# SDR REXA201000152

- Difficulty date: September 19, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,672 hours, 15,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAIL AT RBL 9 FROM FS 559.00+48 TO FS 559.00+86 IS CORRODED.  REMOVED AND REPLACED CABIN FLOOR SEAT TRACK AT RBL 9 FROM FS 559.00+48 TO FS 559.00+86 IAW CRJ 200 AMM 53-01-11-400-802 AND REO 601R-53-19632.
